MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35375
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: a female patient of undisclosed age underwent a complex endovascular aortic arch repair procedure in which the zenith alpha thoracic endovascular graft proximal components, g35375, was used.The physician needed to place a 46mm alpha graft to provide overlap between an existing tevar graft and a cmd graft.The 46 alpha device was placed in a good position providing good overlap between the 2 grafts.Deployment of the graft was per ifu.When releasing the proform attachment- the graft appeared to fold upon itself at the proximal end (where proform is located).The physician was able to force the graft into proper position (unfold the proximal end) with a molding balloon.Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.The patient did not require any additional procedures due to this occurrence.Additional information 20oct2021: no planning available.Md was not happy with the proximal landing zone of the cmd device and decided to add an additional graft to cover the proximal edge of cmd.The proximal landing zone was in a straight segment of aorta.The distal landing zone was below the angle.Graft was 50/50 above/below the aortic angle.Nothing particularly unusual with the anatomy.Cmd graft: thoraco-abdominal side branch lot: ac1081727.Guidewires/catheters/sheaths/balloons used during the procedure- lot #'s not available.Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.The patient did not require any additional procedures due to this occurrence.

Brand Name
ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12814467
Report Number3005580113-2021-00139
Device Sequence Number5511624
Product Code MIH
UDI-Device Identifier10827002353753
UDI-Public(01)10827002353753(17)240323(10)E4089517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2021
Report Date (Section F) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2024
Device Model NumberG35375
Device Catalogue NumberZTA-P-46-179-W
Device Lot NumberE4089517
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/18/2021
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer11/15/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2021
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA11/15/2021